?

Log in

No account? Create an account
 
 
24 January 2006 @ 04:19 pm
Braaaains.  
I have been zombifying through my days. Klonopin is great for keeping me calm; I am quite happy. But that comes at the expense of sleeping 12-15 hours per day. Tomorrow I call the doc and report on my progress. In another week, I go see him again and we adjust the meds as needed. I hope this is just a side effect that will go away. Seriously, it's hard to get anything done when I sleep 10 hours, wake up for about 5, sleep another 5, wake up for another 4, etc etc.

And I have so much to get done. I'm supposed to start phase 2 of the job hunt, actually calling people to talk to them about their fields of work, and if I'm dragging this much, I don't know how I'm going to do it (much less actually DO a job once I find one). I have quilting galore to finish. I want to get the 3 charity quilts out of the way, I have 3 baby quilts, and then there are the art quilts I want to do. But I also promised a quilt to my SIL a while back, and I should get that done. And there's the neverending cooking/cleaning/laundry to do, which Rob has been doing ALL of, because he is wonderful.

I thought, after sleeping 12 hours last night, I could stay up all day. But I think I'm going to go lie down.
 
 
 
Mary Lewys: Itchmlewys on January 24th, 2006 02:22 pm (UTC)
Hang in there, darlin'. And yeah, ask your doctor if you can go to half a pill or something.

When I first took Zoloft, I was a freaking, shaking mess. And this was right before an interview! I called the doctor and told him - and they're so reluctant to do anything, I swear. I told him I wanted to go to half a pill. He agreed that it would be a good idea.

*smoochies*